# SDR 08FDEA00299

- Difficulty date: January 26, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 20,414 hours, 10,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

MAIN DECK SEAT TRACK HAS COROSION BETWEEN FR 69 AND FR 70, LBL18.  INSTALLED NEW SEAT TRACK SECTION P/N NR A53274005.  FABRICATED FROM MATERIAL DAN200IT79511, BATCH NR 0000993114, IAW SRM 53-10-16 AND 53-23-00.
